Works matching DE "REPRESENTATIONS of algebras"
Results: 780
Action Integrals and Infinitesimal Characters.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 241, doi. 10.1007/s11005-010-0372-x
- By:
- Publication type:
- Article
Decomposition of the Fock Space in Two-Dimensional Square Lattice Systems.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 73, doi. 10.1007/s11005-006-0104-4
- By:
- Publication type:
- Article
Generalized radix representations and dynamical systems. I.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 3, p. 207, doi. 10.1007/s10474-005-0221-z
- By:
- Publication type:
- Article
Parallel Bidiagonal SVD via the Method of Multiple Relatively Robust Representations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 587, doi. 10.1002/pamm.201510283
- By:
- Publication type:
- Article
On the Jordan Block Structure of a Product of Long and Short Root Elements in Irreducible Representations of Algebraic Groups of Type B.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 3, p. 346, doi. 10.1007/s10958-016-3110-9
- By:
- Publication type:
- Article
Regular Unipotent Elements from Subsystem Subgroups of Type A in Representations of the Special Linear Groups.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 3, p. 473, doi. 10.1007/s10958-016-3120-7
- By:
- Publication type:
- Article
Combinatorial Aspects of Correlation Functions of the XXZ Heisenberg Chain in Limiting Cases.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 1, p. 8, doi. 10.1007/s10958-016-2884-0
- By:
- Publication type:
- Article
A Study of the Growth of the Maximum and Typical Normalized Dimensions of Strict Young Diagrams.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 1, p. 53, doi. 10.1007/s10958-016-2887-x
- By:
- Publication type:
- Article
On a Class of Operator Algebras Generated by a Family of Partial Isometries.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 1, p. 84, doi. 10.1007/s10958-016-2889-8
- By:
- Publication type:
- Article
Probabilistic Model for the Lotka-Volterra System with Cross-Diffusion.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 4, p. 425, doi. 10.1007/s10958-016-2787-0
- By:
- Publication type:
- Article
Nonprobabilistic Infinitely Divisible Distributions: The Lévy-Khinchin Representation, Limit Theorems.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 4, p. 517, doi. 10.1007/s10958-016-2795-0
- By:
- Publication type:
- Article
Spline-Wavelet Decomposition on an Interval.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 5, p. 736, doi. 10.1007/s10958-015-2396-3
- By:
- Publication type:
- Article
Representations of Gelfand-Graev Type for the Unitriangular Group.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 5, p. 570, doi. 10.1007/s10958-015-2334-4
- By:
- Publication type:
- Article
Unipotent Elements of Nonprime Order in Representations of the Classical Algebraic Groups: Two Big Jordan Blocks.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 3, p. 350, doi. 10.1007/s10958-014-1863-6
- By:
- Publication type:
- Article
The Probabilistic Approach to Solution of the String Wave Equation.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 2, p. 228, doi. 10.1007/s10958-014-1850-y
- By:
- Publication type:
- Article
On a Diophantine Representation of the Predicate of Provability.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 1, p. 36, doi. 10.1007/s10958-014-1830-2
- By:
- Publication type:
- Article
On the Representation of Finite Rings by Matrices over Commutative Rings.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 4, p. 548, doi. 10.1007/s10958-014-1733-2
- By:
- Publication type:
- Article
Representation of the Characteristic Function for a Sum of a Random Number of Random Summands with Values in an LCA-Group*.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 1, p. 50, doi. 10.1007/s10958-013-1634-9
- By:
- Publication type:
- Article
On Limit Theorems for the Sum of a Random Number of Random Summands with Values in LCA-Groups*.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 1, p. 54, doi. 10.1007/s10958-013-1635-8
- By:
- Publication type:
- Article
The generalized Beltrami equation.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 109, doi. 10.1007/s10958-013-1567-3
- By:
- Publication type:
- Article
Algorithms in low-dimensional topology: holonomic parametrization of knots.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 139, doi. 10.1007/s10958-013-1570-8
- By:
- Publication type:
- Article
Generalized power functions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 2, p. 181, doi. 10.1007/s10958-013-1573-5
- By:
- Publication type:
- Article
On primitive lie algebras.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 4, p. 651, doi. 10.1007/s10958-012-1011-0
- By:
- Publication type:
- Article
Categories of bounded $$ \left( {\mathfrak{sp}\left( {{{\mathrm{S}}^2}V \oplus {{\mathrm{S}}^2}{V^{*}}} \right),\;\mathfrak{gl}(V)} \right) $$- and $$ \left( {\mathfrak{sp}\left( {{\varLambda^2}V \oplus {\varLambda^2}{V^{*}}} \right),\;\mathfrak{gl}(V)} \right) $$-modules
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 4, p. 655, doi. 10.1007/s10958-012-1012-z
- By:
- Publication type:
- Article
Representations of alternative algebras and superalgebras.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 3, p. 504, doi. 10.1007/s10958-012-0932-y
- By:
- Publication type:
- Article
Commutative algebras and representations of the category of finite sets.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 5, p. 681, doi. 10.1007/s10958-012-0832-1
- By:
- Publication type:
- Article
Products of orthoprojectors and Hermitian matrices.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 6, p. 782, doi. 10.1007/s10958-012-0784-5
- By:
- Publication type:
- Article
Letter to the Editors.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 743, doi. 10.1007/s10958-012-0778-3
- By:
- Publication type:
- Article
On the behaviour of the periodic Coxeter Laplacian in some representations related to the antiferromagnetic asymptotic mode and continual limits.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 6, p. 914, doi. 10.1007/s10958-012-0723-5
- By:
- Publication type:
- Article
An approach to matrix problems.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 3, p. 360, doi. 10.1007/s10958-011-0649-3
- By:
- Publication type:
- Article
Hochschild cohomology for self-injective algebras of tree class D. III.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 3, p. 252, doi. 10.1007/s10958-011-0642-x
- By:
- Publication type:
- Article
Chevalley groups of type E in the 56-dimensional representation.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 3, p. 197, doi. 10.1007/s10958-011-0641-y
- By:
- Publication type:
- Article
Determinantal representation of the Moore-Penrose inverse matrix over the quaternion skew field.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 1, p. 23, doi. 10.1007/s10958-011-0626-x
- By:
- Publication type:
- Article
Polynomial-time algorithms for a new model of representation of algebraic varieties (in characteristic zero).
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 1, p. 71, doi. 10.1007/s10958-011-0282-1
- By:
- Publication type:
- Article
THE EFFECTS OF PROBLEM REPRESENTATION ON THE SURE-THING AND SUBSTITUTION PRINCIPLES.
- Published in:
- Management Science, 1985, v. 31, n. 6, p. 738, doi. 10.1287/mnsc.31.6.738
- By:
- Publication type:
- Article
FINITE LATTICES OF PRERADICALS AND FINITE REPRESENTATION TYPE RINGS.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 21, p. 103, doi. 10.24330/ieja.296155
- By:
- Publication type:
- Article
Bound for the cocharacters of the identities of irreducible representations of sl<sub>2</sub>(C).
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 1749, doi. 10.55730/1300-0098.3230
- By:
- Publication type:
- Article
The character variety of a class of rational links.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 1, p. 41
- By:
- Publication type:
- Article
ALGEBRAS WITH INNER MB-REPRESENTATION.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 265
- By:
- Publication type:
- Article
Representation of algebraic domains by formal association rule systems.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 4, p. 470, doi. 10.1017/S0960129515000237
- By:
- Publication type:
- Article
Traces for coalgebraic components.
- Published in:
- Mathematical Structures in Computer Science, 2011, v. 21, n. 2, p. 267, doi. 10.1017/S0960129510000551
- By:
- Publication type:
- Article
Absolutely non-computable predicates and functions in analysis?
- Published in:
- Mathematical Structures in Computer Science, 2009, v. 19, n. 1, p. 59, doi. 10.1017/S096012950800724X
- By:
- Publication type:
- Article
Current Hom-Lie algebras.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2022, v. 26, n. 1, p. 103, doi. 10.12697/ACUTM.2022.26.08
- By:
- Publication type:
- Article
Phase-type distributions and representations: some results and open problems for system theory.
- Published in:
- International Journal of Control, 2003, v. 76, n. 6, p. 566, doi. 10.1080/0020717031000114986
- By:
- Publication type:
- Article
Idempotents of the Norton-Sakuma algebras.
- Published in:
- Journal of Group Theory, 2013, v. 16, n. 3, p. 419, doi. 10.1515/jgt-2012-0048
- By:
- Publication type:
- Article
CENTRAL SEQUENCES IN SUBHOMOGENEOUS UNITAL C*-ALGEBRAS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 103, n. 2, p. 318, doi. 10.1017/S0004972720000684
- By:
- Publication type:
- Article
On Further Representations of the Two-Body Calogero Algebra.
- Published in:
- Modern Physics Letters A, 1999, v. 14, n. 36, p. 2517, doi. 10.1142/S0217732399002625
- By:
- Publication type:
- Article
Vector Coherent States for Affine Superalgebras and Representations of (formula available within PDF).
- Published in:
- Modern Physics Letters A, 1999, v. 14, n. 35, p. 2419, doi. 10.1142/S0217732399002510
- By:
- Publication type:
- Article
ON THE CONSTRUCTION AND THE STRUCTURE OF OFF-SHELL SUPERMULTIPLET QUOTIENTS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 29, p. -1, doi. 10.1142/S0217751X12501734
- By:
- Publication type:
- Article
ALGEBRAIC GEOMETRIC INVARIANTS OF PARAFREE GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 1, p. 155, doi. 10.1142/S0218196707003494
- By:
- Publication type:
- Article